# SDR TWRA9506

- Difficulty date: January 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 60B40053
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LOADING OF A/C, COULD NOT EXTINGUISH EMERGENCY EXIT LIGHTS.  RESEATED CANNON PLUG AT ALL EXIT LIGHTS, REPLACED BATTERY PACK AT L-5 MAIN ENTRY DOOR, REPAIRED GROUND PLUG R484.  SYSTEM OPS CHECK OKAY.  (X)
